MAUDE Adverse Event Report: ST. JUDE MEDICAL TACTISYS¿ QUARTZ ABLATION SYSTEM; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ST. JUDE MEDICAL TACTISYS¿ QUARTZ ABLATION SYSTEM; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number PN-004 400
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial tachycardia procedure, when connecting the tactiflex ablation catheter to the tactisys quartz, after insertion into the patient, it did not show the contact force values, resulting in a delay.The tactiflex ablation catheter was replaced but the issue remained.The tactisys quartz was replaced, and the issue was resolved.The procedure was completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One tactisys quartz was received for evaluation.When power was applied, the tactisys completed post (power-on-self-test) and communication was established.A known-good catheter was connected, and contact force was not observed which duplicated the reported symptom.Fiso diagnostic revealed a signal loss at channel three.The lc/lc fiber optic adapter was cleaned, and the catheter was reconnected.Channel three appeared to be functional and contact force was observed.The tactisys was functioning as intended after the lc/lc fiber optic adapter was cleaned.The reported event was confirmed, and the root cause was consistent with debris within the lc/lc fiber optic adapter.Based on the information and investigation provided to abbott, the root cause was isolated to debris within the lc/lc fiber optic adapter.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
TACTISYS¿ QUARTZ ABLATION SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key20392885
Report Number2184149-2024-00167
Device Sequence Number20835190
Product Code OAE
UDI-Device Identifier07640157990194
UDI-Public(01)07640157990194(10)10228879
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPN-004 400
Device Catalogue NumberPN-004 400
Device Lot Number10228879
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer04/02/2025
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date04/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown